# SDR SWAA063993

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 37,311 hours, 31,319 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Part serial: 7527
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL ODOR AFTER TAKEOFF AND DURING FLIGHT.  ODOR SUBSIDED, NO SMOKE, NO ABNORMALITIES NOTED.  SMELL LOCATED IN AFT REAR COCKPIT.  REMOVED AND REPLACED NORMAL EQUIPMENT COOLING FAN PER MM.
